# SDR 98ZZZX1834

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Condition: Malfunctioned
- Location: Nr 1 Eng N1
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED PICK-UP MALFUNCTION.  ERRATIC N1 OPERATION.  REPLACED WITH NEW UNIT, CORECTED PROBLEM.
